# SDR IPXA09557140

- Difficulty date: August 17, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 18,252 hours, 12,541 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 NR 1 STRUT AFT ATTACH POINT FOR PANEL 434BL CHAFED.  REMOVED AND REPLACED FILLER IAW SRM 54-51-71-141; SRM 51-40-02-0G; SRM 51-40-05-0G; DRW 313N3033.
